# SDR SWAA2025041404644

- Difficulty date: March 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED CUTOUT SURROUND STRUCTURE; INTERCOSTAL BS 328 S-5L HAS CRACK (MARKED).<[01] REPAIRED DAMAGE ON FED CUTOUT STRUCTURE; INTERCOSTAL BS 328; S-5L PER EA 25-153-00686.
